# SDR UALA2011121506883

- Difficulty date: December 15, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N665UA
- Make and model: Boeing 767322
- Aircraft serial: 29237
- Aircraft time: 48,255 hours, 13,042 cycles
- Engine: Pwa PW4056
- System (JASC): 4940 · APU Start/Ignition System
- Part: Relay
- Part number: A703CD
- Part serial: 21
- Condition: Faulty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU WILL NOT START.  HANGS BETWEEN 0-10% RPM.  SHUTSDOWN WITH APU FAULT LIGHT ON.  REFER TO MM-49-61-00, CODE B1.  NO POWER BEYOND MAIN CONTACTOR, NO POWER TO CONTROL SIDE OF CONTACTOR.  REPLACED RELAYS K117 & K197, AND APU CONTROLLER.  APU START OKAY.
